Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diarrhea while on birth control pill. Is it a symptom for pregnancy ?

hey i had unprotected sex with my boyfriend, im on the pill but ive had diarrhea since and i was told it can be a symptom of pregnancy , i know im probably just panicking but just wanted to double check what it could mean. thankyou.
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
welcome to healthcaremagic
If you vomit within 2-3 hours of taking a pill, the pill will not have been absorbed. If you are well enough, take another pill as soon as possible. Provided that you do not vomit this second pill and it is taken on the same day, then you will remain protected from pregnancy. If you continue to vomit, then it is the same as missing pills

Mild diarrhoea does not affect the absorption of the pill. Severe diarrhoea may affect it. So, if you have severe diarrhoea, consider this as the same as missing pills
NOthing to worry
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor